# SDR REXA2021092300748

- Difficulty date: September 1, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L/H VERT. STAB AFT DRAG ANGLE TO TAIL CONE APPEARS TO BE CRACKED.
"	"REMOVED AND INSTALLED NEW AFT DRAG ANGLE (LH SIDE) VER. STAB TO TAIL-
CONE IAW CRJ-900 SRM 51-42-13-001-001-0A01 AND SRM 51-42-21-001-001- 
A01 WVAC EMP STAMP # 796 MTC                                         
"
